# SDR UALA2012010900184

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 70,178 hours, 26,309 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ARM DISARM INDICATOR ATTACH ROD IS RUBBING OTHER LINKAGE AT FWD END AND IS DAMAGED.  REMOVED AND REPLACED ATTACH ROD PER AMM, OPS CHECKED GOOD.
